MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH REAGENT RED BLOOD CELLS BIOTESTCELL I11 PLUS

BIO-RAD MEDICAL DIAGNOSTICS GMBH REAGENT RED BLOOD CELLS BIOTESTCELL I11 PLUS
Catalog Number 816022100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined initial and final report on this incident.
 
Event or Problem Description
The customer reported that a patient sample with anti-d showed a weak or no reactivity with cell #4 of biotest cell-i11 plus during manual tube testing.At the time the customer filed his complaint, the allegedly defective product was already expired.The customer did neither return the patient sample nor the supposedly defective product that had caused a false negative test result.Investigational testing of this complaint was not possible because the allegedly defective material was not available and the case was reported after the product had expired.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.

Brand Name
REAGENT RED BLOOD CELLS BIOTESTCELL I11 PLUS
Common Device Name
BIOTESTCELL I11 PLUS
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
MDR Report Key6787434
Report Number9610824-2017-00055
Device Sequence Number19272463
Product Code KSZ
UDI-Device Identifier07611969952441
UDI-Public(01)07611969952441(17)170731(10)8723011-00
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 08/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Catalogue Number816022100
Device Lot Number8723011-00
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2017
Initial Report FDA Received Date08/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1